Generated at Tue, 21 May 2019 17:18:27 GMT
Electrode, Comp-406231956, DC-prod-cdc04, ENV-prod-a, PROF-PROD, VER-19.1.1, SHA-dcc2d1bc13aca0beb170d003517affe741b47a8c, CID-7fc27af3-f25-16adb66c85fbc9, Generated: Tue, 21 May 2019 17:18:27 GMT

Tylenol Sinus Severe Daytime Caplets with Non-Drowsy Formula, 24 ct

Walmart # 550338381

Tylenol Sinus Severe Daytime Caplets with Non-Drowsy Formula, 24 ct

Walmart # 550338381
$6.48$6.48
Free 2-day delivery on $35+ orders
Free pickup today
Sold & shipped byWalmart
Shop now
Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this sinus medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this sinus medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.
  • 24-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom relief
  • Pain reliever, decongestant & expectorant to help relieve sinus headache, pressure and congestion
  • Helps decongest sinus openings and passages and loosens phlegm
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever
  • Each caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Each caplet contains 200 mg of expectorant guaifenesin to help make coughs more productive
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief
  • These severe sinus relief caplets are suitable for adults and children ages 12 years and older

Indications:

Health Concern: Cold;Nasal Congestion;Allergy

Ingredients:

Inactive Ingredients: Inactive IngredientsCarnauba Wax, Croscarmellose Sodium, Flavor, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Sucralose, Titanium Dioxide, Triacetin.

Ingredients: Active Ingredients (in each caplet): Acetaminophen 325 mg (Pain reliever/fever reducer) Guaifenesin 200 mg (Expectorant) Phenylephrine HCl 5 mg (Nasal decongestant) Inactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

Active Ingredients: Active Ingredients (in Each Caplet)...PurposeAcetaminophen 325mg...Pain Reliever/Fever ReducerGuaifenesin 200mg...ExpectorantPhenylephrine HCl 5mg...Nasal Decongestant

Directions:

Dosage: Directions. ∎ do not take more than directed (see overdose warning). adults and children 12 years and over:. ∎ take 2 caplets every 4 hours. ∎ swallow whole; do not crush, chew or dissolve. ∎ do not take more than 10 caplets in 24 hours. children under 12 years: ask a doctor

Instructions: Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 4 hours Swallow whole; do not crush, chew or dissolve Do not take more than 10 caplets in 24 hours Children under 12 years: Ask a doctor. Other information: Each caplet contains: sodium 3 mg Store between 20-25°C (68-77°F) Questions? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Explore this item

Specifications

Brand
TYLENOL
Form
Caplets
Age Group
Adult
Assembled Product Weight
0.074 lb
Assembled Product Dimensions (L x W x H)
0.83 x 4.57 x 2.93 Inches
Customer Reviews
4.7
88 reviews
5 stars
71
4 stars
11
3 stars
3
2 stars
1
1 star
2
Top Positive Review
4 customers found this helpful
Sinusitis
I had been suffering from a sinusitis episodes and was told to try Tylenol sinus. Not yet through with this episode but this works soon and well. I went to work and made it through the day. It is not a cure but i can drive with my mouth closed. Thanks
Top Negative Review
6 customers found this helpful
Tylenol Sinus
Didnt work as well as I would have liked. Still have sinus pressure and headache after taking this product. It helped but not 100%.
Top Positive Review
4 customers found this helpful
Sinusitis
I had been suffering from a sinusitis episodes and was told to try Tylenol sinus. Not yet through with this episode but this works soon and well. I went to work and made it through the day. It is not a cure but i can drive with my mouth closed. Thanks
Top Negative Review
6 customers found this helpful
Tylenol Sinus
Didnt work as well as I would have liked. Still have sinus pressure and headache after taking this product. It helped but not 100%.
1-5 of 88 reviews

Sinusitis

I had been suffering from a sinusitis episodes and was told to try Tylenol sinus. Not yet through with this episode but this works soon and well. I went to work and made it through the day. It is not a cure but i can drive with my mouth closed. Thanks

Works Well For Me w/ Minor Issue

I have been using this product for quite sometime now when I get my sinus headaches or pre-sinus infection. Has been working relatively well for me. Like others have mentioned, it does cause nausea the majority of the time after I take it and I need to be sure I am not taking it on an empty stomach and am drinking lots of water.

I will continue to use your company.

Good purchase. Competitive price. Good transaction. Great delivery time(next day). Great customer service. Keep up the good work.

Tylenol sinus

I never took anything for runny nose but i took tbis it works good for me.i feel better now and i am a thyroid person. I am always. Afraid to take anything even if its prescribe by my doctor but i takethis on empty stomache and lay for a few mins and it works good for me. I would recommend to to anyone. Good product no symptoms. at all feel great!

I can breathe again!

I love Tylenol Sinus. It goes to work so quickly and relieves me of my sinus headache and congestion.
Questions & Answers0 question
Get specific details about this product from customers who own it.

Policies & Plans

See any care plans, options and policies that may be associated with this product.
Electrode, App-product, Comp-476641264, DC-prod-cdc02, ENV-prod-alpha, PROF-PROD, VER-29.0.16-rc-3, SHA-be3b5cd33cf2201002aafe92047174b804e8a87a, CID-
webapp branch
Electrode, Comp-476641264, DC-prod-cdc02, ENV-prod-alpha, PROF-PROD, VER-29.0.16-rc-3, SHA-be3b5cd33cf2201002aafe92047174b804e8a87a, CID-6f603936-463-16adb66c822d46, Generated: Tue, 21 May 2019 17:18:28 GMT